Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2016, Article ID 9786063, 7 pages
http://dx.doi.org/10.1155/2016/9786063
Research Article

Complex Valued -Metric Spaces and Common Fixed Point Theorems under Rational Contractions

Department of Mathematics, Bhilai Institute of Technology, Bhilai House, Durg, Chhattisgarh 491001, India

Received 16 November 2015; Revised 2 March 2016; Accepted 10 May 2016

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2016 Anil Kumar Dubey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrals,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. I. A. Bakhtin, “The contraction principle in quasi metric spaces,” Journal of Functional Analysis, vol. 30, pp. 26–37, 1989. View at Google Scholar
  3. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, no. 2, pp. 263–276, 1998. View at Google Scholar · View at MathSciNet
  4. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. K. Nashine, M. Imdad, and M. Hasan, “Common fixed point theorems under rational contractions in complex valued metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 7, no. 1, pp. 42–50, 2014. View at Google Scholar · View at MathSciNet
  6. H. K. Nashine, “Common fixed point for a pair of maps in complex valued metric spaces,” Nonlinear Functional Analysis and Applications, vol. 18, no. 2, pp. 279–289, 2013. View at Google Scholar
  7. F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Urysohn integral equations approach by common fixed points in complex-valued metric spaces,” Advances in Difference Equations, vol. 2013, article 49, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. P. R. Rao, P. R. Swamy, and J. R. Prasad, “A common fixed point theorem in complex valued b-metric spaces,” Bulletin of Mathematics and Statistics Research, vol. 1, no. 1, pp. 1–8, 2013. View at Google Scholar
  11. A. A. Mukheimer, “Some common fixed point theorems in complex valued b-metric spaces,” The Scientific World Journal, vol. 2014, Article ID 587825, 6 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  12. A. K. Dubey, R. Shukla, and R. P. Dubey, “Some fixed point theorems in complex valued b-metric spaces,” Journal of Complex Systems, vol. 2015, Article ID 832467, 7 pages, 2015. View at Publisher · View at Google Scholar
  13. A. K. Dubey, “Common fixed point results for contractive mappings in Complex valued b-Metric spaces,” Nonlinear Functional Analysis and Applications, vol. 20, no. 2, pp. 257–268, 2015. View at Google Scholar